A Note on -Maps

Zbigniew Duszyński

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-B, Issue: 3, page 697-706
  • ISSN: 0392-4033

Abstract

top
Richness of the class of -maps [3] is investigated. Several consequences for the theory of quasi- -closed spaces are indicated.

How to cite

top

Duszyński, Zbigniew. "A Note on $\mathcal{R}$-Maps." Bollettino dell'Unione Matematica Italiana 10-B.3 (2007): 697-706. <http://eudml.org/doc/290382>.

@article{Duszyński2007,
abstract = {Richness of the class of $\mathcal\{R\}$-maps [3] is investigated. Several consequences for the theory of quasi-$\mathcal\{H\}$-closed spaces are indicated.},
author = {Duszyński, Zbigniew},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {10},
number = {3},
pages = {697-706},
publisher = {Unione Matematica Italiana},
title = {A Note on $\mathcal\{R\}$-Maps},
url = {http://eudml.org/doc/290382},
volume = {10-B},
year = {2007},
}

TY - JOUR
AU - Duszyński, Zbigniew
TI - A Note on $\mathcal{R}$-Maps
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/10//
PB - Unione Matematica Italiana
VL - 10-B
IS - 3
SP - 697
EP - 706
AB - Richness of the class of $\mathcal{R}$-maps [3] is investigated. Several consequences for the theory of quasi-$\mathcal{H}$-closed spaces are indicated.
LA - eng
UR - http://eudml.org/doc/290382
ER -

References

top
  1. ANDRIJEVIĆ, D., Semi-preopen sets, Mat. Vesnik, 38 (1986), 24-32. Zbl0604.54002MR854426
  2. CAMERON, D. E., Properties of 𝒮 -closed spaces, Proc. Amer. Math. Soc., 72 (1978), 581-586. Zbl0408.54018MR514999DOI10.2307/2042476
  3. CARNAHAN, D. A., Some properties related to compactness in topological spaces, Ph.D. thesis, University of Arkansas, 1973. MR2623205
  4. CROSSLEY, C. G. - HILDEBRAND, S. K., Semi-closure, Texas J. Sci., 22(2-3) (1971), 99- 112. 
  5. CROSSLEY, C. G. - HILDEBRAND, S. K., Semi-topological properties, Fundamenta Mathematicae, 74 (1972), 233-254. Zbl0206.51501MR301690DOI10.4064/fm-74-3-233-254
  6. DONTCHEV, J. - NOIRI, T., Contra-semicontinuous functions, Math. Pannonica, 10(2) (1999), 159-168. Zbl0932.54014MR1704605
  7. DUSZYŃSKI, Z., On p-open mappings, Bull. Math. Soc. Sci. Math. Roumanie Tome 49 (97), No. 3, 2006, 223-238. MR2267122
  8. FOMIN, S. V., Extensions of topological spaces, Ann. of Math., 44 (1943), 471-480; first in Dokl. Akad. Nauk SSSR, 32 (1941), 114. Zbl0061.39601MR8686DOI10.2307/1968976
  9. OH KIM, HONG, Notes on C-compact spaces and functionally compact spaces, Kyungpook Math. J., 10(1) (1970), 75-79. MR263027
  10. HUSAIN, T., Almost continuous mappings, Prace Mat., 10 (1966), 1-7. Zbl0138.17601MR220256
  11. JAFARI, S. - NOIRI, T., On contra-precontinuous functions, Bul. Malaysian Math. Sci. Soc., 25 (2002), 115-128. Zbl1185.54017MR1999994
  12. JANKOVIĆ, D. S., A note on mappings of extremally disconnected spaces, Acta Math. Hungar., 46(1-2) (1985), 83-92. MR819058DOI10.1007/BF01961010
  13. LEVINE, N., A decomposition of continuity in topological spaces, Amer. Math. Monthly, 68 (1961), 44-46. Zbl0100.18601MR126252DOI10.2307/2311363
  14. LEVINE, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41. Zbl0113.16304MR166752DOI10.2307/2312781
  15. MASHHOUR, A. S. - ABD EL-MONSEF, M. E. - EL-DEEB, S. N., On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt, 53 (1982), 47-53. Zbl0571.54011MR830896
  16. MASHHOUR, A. S. - HASANEIN, I. A. - EL-DEEB, S. N., α-continuous and α-open mappings, Acta Math. Hungar., 41(3-4) (1983), 213-218. MR703734DOI10.1007/BF01961309
  17. NJASTAD, O., On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961-970. Zbl0137.41903MR195040
  18. NOIRI, T., On almost open mappings, Mem. Miyakanojo Tech. Coll., 7 (1972), 167-171. 
  19. NOIRI, T., A note on semi-continuous mappings, Lincei-Rend. Sc. fis. mat. e nat., 55 (1973), 400-403. MR367897
  20. NOIRI, T., On 𝒮 -closed spaces, Ann. Soc. Sci. Bruxelles, 91 (1977), 189-194. MR474204
  21. NOIRI, T., Semi-continuity and weak-continuity, Czechoslovak Mathematical Journal, 31(106) (1981), 314-321. Zbl0483.54006MR611084
  22. NOIRI, T., A function which preserves connected spaces, Čas. pěst. mat., 107 (1982), 393-396. Zbl0511.54008MR683820
  23. NOIRI, T., Almost-open functions, Indian J. Math., 25(1) (1983), 73-79. Zbl0567.54008MR809708
  24. NOIRI, T., On α-continuous functions, Čas. pěst. mat., 109 (1984), 118-126. MR744869
  25. NOIRI, T., Super-continuity and some strong forms of continuity, Indian J. Pure Appl. Math., 15(3) (1984), 241-250. Zbl0546.54016MR737147
  26. NOIRI, T., Weakly α -continuous functions, Internat. J. Math. and Math. Sci., 10 (1987), 483-490. Zbl0638.54012MR896600DOI10.1155/S0161171287000565
  27. NOIRI, T., A note on F-closed spaces, Kyungpook Math. J., 31(2) (1991), 269-273. Zbl0756.54013MR1144754
  28. POPA, V. - STAN, C., On a decomposition of quasi-continuity in topological spaces, Stud. Cerc. Mat., 25 (1973), 41-43. (in Romanian) Zbl0255.54008MR362195
  29. PORTER, J. - THOMAS, J., On ℋ-closed and minimal Hausdorff spaces, Trans. Amer. Math. Soc., 138 (1969), 159-170. Zbl0175.49501MR238268DOI10.2307/1994905
  30. RAMANATHAN, A., Maximal-Hausdorff spaces, Proc. Indian Acad. Sci., 26 (1947), 31-42. Zbl0031.08201MR21682
  31. REILLY, I. L. - VAMANAMURTHY, M. K., Connectedness and strong semi-continuity, Čas. pěst. mat., 109 (1984), 261-265. C Zbl0553.54005MR755590
  32. ROSE, D. A., Weak openness and almost openness, Internat. J. Math.and Math. Sci., 7(1) (1984), 35-40. Zbl0562.54020MR743822DOI10.1155/S0161171284000041
  33. ROSE, D. A., Weak continuity and almost continuity, Internat. J. Math. and Math. Sci., 7(2) (1984), 311-318. Zbl0552.54007MR757276DOI10.1155/S0161171284000338
  34. SINGAL, M. K. - RANI SINGAL, ASHA, Almost-continuous mappings, Yokohama Math. J., 16 (1968), 63-73. Zbl0191.20802MR261569
  35. SINGAL, M. K. - MATHUR, ASHA, On nearly-compact spaces, Boll. Un. Mat. Ital., 2(4) (1969). Zbl0188.28005MR257979
  36. THOMPSON, T., S-closed spaces, Proc. Amer. Math. Soc., 60 (1976), 335-338. MR425899DOI10.2307/2041169
  37. THOMPSON, T., Semicontinuous and irresolute images of S-closed spaces, Proc. Amer. Math. Soc., 66(2) (1977), 359-362. Zbl0373.54021MR451193DOI10.2307/2040961
  38. WILANSKY, A., Topics in functional analysis, Lecture Notes in Mathematics, vol. 45, Springer-Verlag1967. Zbl0156.36103MR223854

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.